# SDR DALA2018101706143

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 71,866 hours, 22,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 2L / ACARS TEXT: FRC5212072L / INTERIOR. PERFORMED OPS CK OF 2L DOOR KNOCKER PER AMM 52-11. OPS CK GOOD. OK FOR SVC.
